MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPAL HDx; computer, diagnostic, programmable

BOSTON SCIENTIFIC CORPORATION OPAL HDx; computer, diagnostic, programmable
Model Number M004OPLINSTALL2EN0
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
The procedure was cancelled.It was reported that during a procedure, a opal hdx was selected for use.The system was producing excessive noise on both the opal system and the recording system during rf delivery when connected to an intellagen generator.The noise was only observed on the ecg signal during rf delivery.No noise was reported outside rf application.Two grounding patches were utilized during the procedure.There were no error codes or alarms reported on the opal system or the intellagen generator.Epps recommended evaluation of all system connections and grounding patches as part of troubleshooting.The physician decided, partially based on the issue with noise on the ecg leads while ablating to end the procedure early without knowing if it was successful.No further information was provided.
 
Additional Manufacturer Narrative
Good faith effort attempts to try and retrieve additional details regarding the reported event are in progress, but further information was unable to be obtained.If there is any further relevant information obtained, a supplemental medwatch will be filed.

Brand Name
OPAL HDx
Common Device Name
computer, diagnostic, programmable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
4100 hamline avenue north
saint paul MN 55112 -579
CA   55112-5798
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key25150141
Report Number2124215-2026-25539
Device Sequence Number10757097
Product Code DQK
UDI-Device Identifier00191506055370
UDI-Public(01)00191506055370(11)250414(10)1000001781
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM004OPLINSTALL2EN0
Device Catalogue NumberM004OPLINSTALL2EN0
Device Lot Number1000001781
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Supplement Date Received by Manufacturer05/08/2026
09/17/2026
Initial Report FDA Received Date05/12/2026
Supplement Report FDA Received Date06/03/2026
09/28/2026
Date Device Manufactured04/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient Age82 YR
Patient SexMale